# SDR C852003F00000

- Difficulty date: February 12, 2003
- Submitted: February 28, 2003
- Operation: Air carrier
- Aircraft: N4337P
- Make and model: Piper PA-28-161
- Aircraft serial: 288416044
- Engine: Lyc O320*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Housing
- Part number: 65319004
- Condition: Cracked
- Location: Mlg Strut
- Part time: 9,722 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE 100 HOUR INSPECTION, STRUT HOUSING WAS FOUND CRACKED IN THE AREA WHERE THE RADIUS IS, FOR THE TORQUE LINK TO PIVOT.  WHERE THE EARS COME OFF THE STRUT.  IN AREA WHERE RADIUS IS GROUND INTO STRUT HOUSING.
